# SDR CA120705002

- Difficulty date: July 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 641201534
- Condition: Damaged
- Location: Bs 481
- Part time: 7,440 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTION COMPLETED IAW IN HOUSE CAMPAIGN NOTICE 851-10-055, TO INSPECT FOR MISSING RIVETS AND INCORRECT RIVETS AT FS481 BETWEEN RBL 7.0 AND LBL 7.0.  MISSING RIVETS FOUND DOCUMENTED.
